# SDR ASAA2017052420867

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 32,121 hours, 9,768 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY BUSS SECTION 2 CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED. RESET THE CIRCUIT BREAKER IAW AMM 26-60-01. NO DISCREPANCIES NOTED. FUNCTIONAL CHECK OF SPCU OK IAW AMM 24-34-11.
